Ataxia Community
get dizzy feelings
About This Community:

WELCOME to the ATAXIA COMMUNITY: This Patient-To-Patient Community is for discussions relating to Ataxia, which occurs when parts of the nervous system that control movement are damaged. People with ataxia experience a failure of muscle control in their arms and legs, resulting in a lack of balance and coordination or a disturbance of gait.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

get dizzy feelings

i get dizzy i dont know if its my ears or my meds...lithiem or xanax or percocets...the other ones wouldnt cause this,,,thanks
Avatar_f_tn
Hi.  My advice is that you go and see your PCP. Describe your symptoms in careful detail.  He should refer you to a rheumatologist and/or a neurologist. Those are powerful drugs and you should avidly be under a doctor's care. Good luck, get moving on this.

Dee
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Ataxia Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Neurology Answerers
4943237_tn?1428994695
Blank
Poppy7402
New Zealand